# SDR SWIA200211490

- Difficulty date: October 2, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 38,515 hours, 47,264 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Rccb
- Condition: Malfunctioned
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT ''RIGHT INOP'' PROP DEICE LIGHT ILLUMINATED, TIMER 1 AND TIMER 2, COLD AND NORM.  FAILS 1:30 IN NORM AND ;35 IN COLD.  RETURNED TO THE FIELD.  REMOVED AND REPLACED RCCB CB0226  IAW EMB 120 MM 24-52-05.  OPS CHECK OF LEFT AND RIGHT PROPELLER DEICE GOOD.
